# SDR UIEA200500064

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Pylon
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON OB SKIN FOUND (2) CRACKS ON ACCESS DOOR 482AR CUTOUT CRACK 1INCH TO 1.5 INCH ON BOTH SKIN AND DOUBLER.  (K)
